# SDR YENA2019082620478

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 55,708 hours, 19,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT  174,  SMELL OCCURRED BRIEFLY IN AFT GALLEY WHEN IDLE PASSING 13K AND IN FRONT GALLEY PASSING 6K LIGHTS OFF AT THE TIME NO SMELL DURING LANDING OR TAXI TO GATE. ELEC ODOR IN FWD AND AFT GALLEY INSPECTED COFFEE MAKERS REMOVED OVHD CEILING LIGHTS PANEL, SELECTED GALLEY LIGHTS OFF AND ON MULTIPLE TIMES NO FLICKERING FOUND,  INSPECTED LTV PED PWR SUPPLY INSPECTED ENTIRE FWD/AFT GALLEY AREA NO DEFECTS OR ELEC ODOR NOTED.  OK TO CONTINUE IAW AMM 05-50-00-810-831-A.
